# SDR SCNA20131005164

- Difficulty date: September 12, 2013
- Submitted: October 5, 2013
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 43,407 hours, 1,662 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BS 986.5 FLOORBEAM HAS SEVERAL CORROSION AREAS ON TOP AND LOWER SIDES.  REPAIRED FLOORBEAM AT FS 986.5 IAW EA 15341.
